# SDR REXA2012123101439

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 11,025 hours, 8,072 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RECEIVED "SLAT FAIL "CAUTION MESSAGE ON FLIGHT 4307 (HOU TO ATL) WITH SLAT STUCK AT '0' FOR LANDING ON APPROACH INTO ATL.  RAN QAR ON DOWNWIND BUT SLATS REMAINED AT '0'.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED A DETAILED VISUAL INSPECTION OF ALL (LEFT & RIGHT, INBOARD & OUTBOARD SLAT ACTUATOR AND SLAT COMPONENTS) FOR CONDITION, SAFETY OF INSTALLATION AND SLAT ACTUATOR TRIP INDICATOR IAW CRJ 900 FIM 27-81-09 FOR MECHANICAL JAM.  FOUND LEFT OUTBOARD 3-3 ACTUATOR TRIP INDICATOR TRIPPED, RESET SLAT ACTUATOR TRIP INDICATOR IAW CRJ 900 AMM 27-81-09-610-803.  PERFORMED OPS CHECK, OPS CHECK GOOD AT THIS TIME.
